# SDR FDEA202111182975

- Difficulty date: November 18, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1925
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT R/H SIDE , CIRCULAR DOUBLER REPAIR ON INNER SKIN AT BS 1925 AND   INCHES FROM THE  PANEL LOWER EDGE REPAIR REQUIRES EVALUATION TO DETERMINE IF IT WAS ACCOMPLISHED    IN ACCORDANCE WITH APPROVED DATA PERFORMED DVI PER SRM 51-10-08. REPAIR EVALUATED I.A.W EA F-5330-T0365756 AND NO   DAMAGE OR DELAMINATIONS NOTED THIS IS A MAJOR REPAIR
